It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-11-2007, 07:40 PM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 716
sammi2 HB Usersammi2 HB Usersammi2 HB User
Mri

Would you share your experience with mri with or w/o contrast? I haven't had an mri for about 15 years & I swore I would never have another one. I felt like my teeth were being pulled & that I was loosing consciousness. It was 90 min of torture even with meds. I read that the contrast that is used now has caused kidney failure in some patients. Thanks for your comments.

 
Old 11-11-2007, 11:57 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,232
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: Mri

I've never had any problems like you mentioned with MRI's.

My worst was I had to hold still as a statue litterally when they did 3 detailed scans on the optic nerve. The region being scanned was so small I did not have any give in movement. Try holding your eye still! It's harder than it sounds. Thankfully there was some grime on the light cover I could use to focus at.

I was in a newer version of the MRI about a year ago. Still the "tube" version however not as elongated and much wider that the versions I had been in before.

I'm not sure what the "dye" or contrast consists of (whatever they call it). Usually it's the point of application where some people may have issue. Other may show a mild reaction. I have not heard of anything major; nor have I had problems with it.

--Travis

 
Sponsors Lightbulb
   
Old 11-12-2007, 09:46 AM   #3
Veteran
(female)
 
030free's Avatar
 
Join Date: Nov 2006
Location: NJ, US
Posts: 380
030free HB User030free HB User030free HB User030free HB User030free HB User030free HB User
Re: Mri

I had my last MRI on April after my surgery w/ "dye" they inject ur IV with a fluid which runs up ur jugular vein (sorry about spelling) and gives the x-rays a better and more clear view for the neuro. The only bad affect is a warm feeling at the point of injection and 2 minutes after, but after the MRI is completed u might only feel a bit light headed, but nothing bad. is very helpful to have the contrast MRI done it's very detailed.. Good luck to u, it wont b too long as long as ur not claustrophobic (the tube for me was a bit tight) thats all but they r fast

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!